# SDR ASOA2013050903483

- Difficulty date: May 5, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 11,766 hours, 8,294 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Out Of Rig
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR IS HARD TO OPEN IAW AMM 52-35-00.  OPS CHECKED GOOD RIGGED AFT UPPER ROLLER FITTING.
